# SDR SWAA2023030693633

- Difficulty date: January 20, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FRONT SPAR AROUND BOOST PUMP UPPER BONDING JUMPER IFSS119. MARKED<[01] VERIFIED APLICABILITY SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3;[02] REMOVED CORROSION ON R/H WING FRONT SPAR AROUND BOOST PUMP UPPER BONDING JUMPER PER SRM 57-20-10-1A-3;[03] DO A FLOURESCENT PENETRANT INSPECTION OF REWORKED AREA;[04] VISUALLY INSPECTED THE REWORK AREA ON THE FRONT SPAR BOOST PUMP UPPER BONDING JUMPER POINT. NO CORROSION NOTED VISUALLY.;[05] PT INSPECTED AREA IAW SOPM 20-20-02.  NO DEFECTS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[06] UT REQUEST AT REWORKED AREA TO VERIFY REMAINING THICKNESS; ORIGINAL THICKNESS 0.480 IAW SRM 57-20-10-1A-3; SEE GRID MAP ATTACHED 0.250' X 0.250';[07] ACCOMPLISHED UT THICKNESS INSPECTION IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. REMAINING MINIMUM MATERIAL 0.286' SEE ATTACHED GRID.  EQUIPMENT USED: EPOCH 650 ID: ATS2342 CAL DUE: 07/2023;[08] PERFORMED FLAP PEEN AT REWORKED AREAS AT FRONT SPAR AROUND BOOST PUMP UPPER AND LOWER BONDING JUMPER IAW 57-20-10-1A-3 FLAP PEEN KIT ID: ATS 2771 S/N 22181705 DUE: 07/2023. TACHOMETER ID: ATS 127 S/N: 1372941 DUE: 03/2023;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED THE MEASUREMENT TABLE.;[21] THE DAMAGE WAS REPAIRED PER 737-700 SRM 57-20-10; ALLOWABLE DAMAGE 3 AND EA 23-157-00357;
